North Carolina, 2025Damaging Winds in North Carolina, June 8, 2025
June 8, 2025 · NWS MHX · 10 events in 4 counties and zones
A shortwave trough and stalled frontal boundary combined to produce numerous heavy showers and thunderstorms. One particular band of thunderstorms became severe and produced wind damage along the coastal counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A shortwave trough and stalled frontal boundary combined to produce numerous heavy showers and thunderstorms. One particular band of thunderstorms became severe and produced wind damage along the coastal counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before the first event at Jun 8, 1:37 PM EST, 30 minutes earlier.
Area forecast discussion, Jun 8, 1:37 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
237 PM EDT Sun Jun 8 2025
.SYNOPSIS...
Another round of strong to severe storms is possible through
this evening. The unsettled pattern will continue through
midweek, keeping rain and strong to severe thunderstorms in the
forecast.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 240 PM Sun...
Key Messages:
- Severe Thunderstorm Watch through 9 PM for most of Eastern NC
- Strong to severe storms are possible through this evening
Latest analysis shows front draped through the Mid-Atlantic
with waves of low pressure along it, while shortwave pushes
through the Carolinas. Large cluster of showers and
thunderstorms currently moving through SE NC and coastal SC
early this afternoon. With additional showers beginning to
develop just north of the Albemarle Sound. Convection being
aided by the shortwave, seabreeze, and other lingering
boundaries. Mesoanalysis shows ML CAPE values 1500-2500 J/kg,
0-6 km shear 25-35 kt, steep low level lapse rates, and DCAPE
values in excess of 1000 J/kg. Similar to yesterday, the
environment remains supportive for strong to severe thunderstorm
development through this evening...with potential for a mix of
discrete cells and linear bowing segments. Additional
development is likely after this initial push of storms. SPC
continues to outlook the area in a Slight Risk (level 2/5) for
severe weather with the main concern being damaging wind gusts.
Additional hazards include: hail, heavy rain (PWATs approaching
2") and frequent lightning. SRH will be maximized across the
far northern tier of the CWA (closer to the warm front) where
winds will back at the surface this afternoon. So cannot rule
out an iso tornado threat closer to the Albemarle Sound.
Convection expected to grad push off the coast by late this
evening, with severe threat likely waning after 9-10 PM, with
loss of diurnal heating.
&&
.SHORT TERM /MONDAY/...
As of 240 PM Sun...Area will remain in the warm sector again
Monday with cyclonic flow developing aloft as upper low moves
into the Great Lakes. Scattered diurnal showers and
thunderstorms expected to develop Monday afternoon and evening.
Expect less instability and shear than the past few days, so
expect coverage to remain more widely sct. Though isolated
strong to severe storms will be possible, with the main threat
again being damaging wind gusts, with greatest chances across
the coastal plain.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 430 AM Sunday...
Key Messages:
- Unsettled weather will continue through much of the rest of
the long term.
An upper low digs into the Great Lakes early next week with
cyclonic flow developing across the region and a series of
shortwave troughs advecting through the flow aloft keeping
showers and thunderstorms in the forecast through mid week. The
airmass remains moderately unstable with modest shear most days
and could see a few strong storms, especially during peak
heating. Best forcing comes Monday night through Tuesday as the
base of the upper trough swings trough the Mid-Atlantic
bringing favorable jet dynamics. Could see a few stronger
storms develop, especially through peak heating, and SPC has the
region in a marginal risk of severe Monday and Tuesday with
damaging wind gusts the primary threat. Persistent SW flow aloft
will bring a descent tropical moisture feed into the region
with PW values around 1.75-2", which is above the 90th
percentile for this time of year, keeping a threat for locally
heavy rainfall each day. Temps look to be a few degrees above
normal early to middle week.
The upper low lifts out late Wednesday with short wave ridging
briefly building in late in the week bringing broad subsidence
aloft and a relative minimum in precip chances. Still sufficient
moisture and instability for widely scattered showers and
thunderstorms during peak heating, especially along the
sea/sound breeze boundaries. Precip chances increase next
weekend as a shortwave trough pushes across the Mid-Atlantic
states. Above normal temps continue through the end of the week.
&&
.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /through Monday/...
As of 240 PM Sun...Pred VFR conditions expected outside of
convection. Cluster of showers and thunderstorms moving into the
southern forecast area early this afternoon, which will likely
impact ISO/OAJ and EWN through 20z. Additional convection
expected to develop this afternoon and continue into the
evening. Some storms may be strong to severe, with potential for
50+ kt wind gusts, hail, and heavy rain. Precip chances
expected to end from west to east late this evening.
LONG TERM /Monday night through Thursday/...
As of 415 AM Sunday...An unsettled pattern will prevail through
much of the long term keeping periods of showers and
thunderstorms bringing periods of sub-VFR conditions across the
region. There will also be the threat for late night/early
morning fog each day as well.
&&
.MARINE...
SHORT TERM /through Monday/...
As of 240 PM Sun...Latest obs show SW winds 10-20 kt with seas
2-4 ft north of Oregon Inlet and 3-6 ft south. Breezy SW winds
will continue through the period 10-20 kt gusting to 25 kt at
times (strongest this evening and tonight) with seas 3-6 ft
(highest south of Oregon Inlet). SCAs continue for the coastal
waters south of Oregon Inlet through early Mon morning.
Scattered strong to severe thunderstorms with damaging wind
gusts and hail will be possible through this evening.
LONG TERM /Monday night though Thursday/...
As of 430 AM Sunday...SW winds around 10-20 kt expected to
prevail through the day Monday with strongest winds during
afternoon when the diurnal thermal gradient is the tightest and
could see a few gusts to around 25 kt. Another cold front
approached from the NW Monday night and Tuesday serving to
tighten the gradient a bit more and could see low end SCA
conditions develop with SW winds around 15-25 kt, especially
across the coastal waters south of Oregon Inlet and the Pamlico
Sound. Seas generally around 3-5 ft Monday, then up to 7 ft seas
across the southern/central waters on Tuesday. S to SW winds
expected to relax Wednesday to around 10-15 kt with seas
subsiding to 2-4 ft.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-204-205.
MARINE...Small Craft Advisory from 8 PM this evening to 5 AM EDT Monday
for AMZ152.
Small Craft Advisory from 6 PM this evening to 8 AM EDT Monday
for AMZ154.
Small Craft Advisory from 5 PM this afternoon to 8 AM EDT
Monday for AMZ156-158.
&&
SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...SK
AVIATION...CQD/SK
MARINE...CQD/SKHazardous weather outlook, Jun 8, 12:53 PM EST, 1 hour 14 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
153 PM EDT Sun Jun 8 2025
NCZ195-204-205-091800-
West Carteret-Ocracoke Island-Hatteras Island-
153 PM EDT Sun Jun 8 2025
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for eastern North Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Beach Hazards Statement.
Severe Thunderstorm Watch.
Strong to severe thunderstorms are possible today. Damaging winds
are the primary threat but hail and an isolated tornado are
possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ196-199-091800-
East Carteret-Coastal Onslow-
153 PM EDT Sun Jun 8 2025
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for eastern North Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Beach Hazards Statement.
Severe Thunderstorm Watch.
Moderate Rip Current Risk.
Strong to severe thunderstorms are possible today. Damaging winds
are the primary threat but hail and an isolated tornado are
possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ029-044>047-079>081-090>092-094-193-194-198-203-091800-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-Northern Outer Banks-
153 PM EDT Sun Jun 8 2025
...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for eastern North Carolina.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Strong to severe thunderstorms are possible today. Damaging winds
are the primary threat but hail and an isolated tornado are
possible.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 8, 10:35 AM EST, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
1135 AM EDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Marine Tstm Wind 5 NE Engelhard 35.56N 75.95W
06/07/2025 M39 MPH Hyde NC AWOS
K7W6 AWOS reported a wind gust to 34 kts.
&&
SGKLocal storm report, Jun 8, 10:37 AM EST, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
1137 AM EDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Marine Tstm Wind 1 NNE Duck 36.18N 75.75W
06/07/2025 M47 MPH AMZ150 NC Mesonet
41 knot wind gust measured at Duck Pier.
&&
SGKLocal storm report, Jun 8, 10:39 AM EST, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
1139 AM EDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Marine Tstm Wind James City 35.06N 77.01W
06/07/2025 M59 MPH Craven NC Mesonet
51 kt gust observed in James City.
&&
SGKLocal storm report, Jun 8, 10:42 AM EST, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
1142 AM EDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM Marine Tstm Wind 2 W Nags Head 35.94N 75.65W
06/07/2025 E46 MPH AMZ231 NC Mesonet
40 knot wind gust reported at Roanoke Sound
Weatherflow site.
&&
SGKLocal storm report, Jun 8, 10:55 AM EST, 3 hours 12 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Newport/Morehead City NC
1155 AM EDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Marine Tstm Wind 5 NE Engelhard 35.56N 75.95W
06/07/2025 M39 MPH Hyde NC AWOS
K7W6 AWOS reported a wind gust to 34 kts.
0512 PM Tstm Wnd Dmg 4 S Gardnerville 35.34N 77.31W
06/07/2025 Craven NC 911 Call Center
Trees down on the 5400 block of highway 118
in Grifton.
0518 PM Tstm Wnd Dmg 1 S Cove City 35.18N 77.32W
06/07/2025 Craven NC Public
Trees down on S. Main Street and White Ave
in Cove City.
0518 PM Tstm Wnd Dmg 1 SW Cove City 35.18N 77.33W
06/07/2025 Craven NC Emergency Mngr
Trees down on Willis Road in Cove City.
0519 PM Tstm Wnd Dmg Cove City 35.18N 77.32W
06/07/2025 Craven NC Public
Pecan tree down alongside a building in Cove
City. Report relayed via Facebook.
0533 PM Tstm Wnd Dmg 2 NE Tuscarora 35.17N 77.18W
06/07/2025 Craven NC Broadcast Media
Trees down on Hyman Road.
0533 PM Tstm Wnd Dmg 3 S Old Ford 35.60N 77.08W
06/07/2025 Beaufort NC Public
Trees down, large pine tree branches snapped
off in the area.
0541 PM Tstm Wnd Dmg 1 SSW New Bern 35.10N 77.09W
06/07/2025 Craven NC Public
Door blown out at Walmart in New Bern.
Report relayed via Facebook.
0542 PM Marine Tstm Wind 2 W Nags Head 35.94N 75.65W
06/07/2025 E46 MPH AMZ231 NC Mesonet
40 knot wind gust reported at Roanoke Sound
Weatherflow site.
0542 PM Marine Tstm Wind 1 NNE Duck 36.18N 75.75W
06/07/2025 M47 MPH AMZ150 NC Mesonet
41 knot wind gust measured at Duck Pier.
0545 PM Tstm Wnd Dmg Bridgeton 35.12N 77.02W
06/07/2025 Craven NC Public
Limbs down on transformers in Bridgeton
sparking fire and smoke. Report relayed via
Facebook.
0553 PM Tstm Wnd Dmg 3 SSE Olympia 35.09N 76.95W
06/07/2025 Craven NC Public
Tree down along Broad Creek Road near
Fairfield Harbor.
0553 PM Tstm Wnd Gst 1 E Coastal Carolina Re 35.08N 77.02W
06/07/2025 M59 MPH Craven NC Public
51 kt gust observed in James City.
0600 PM Marine Tstm Wind James City 35.06N 77.01W
06/07/2025 M59 MPH Craven NC Mesonet
51 kt gust observed in James City.
0619 PM Marine Tstm Wind 2 SE Oriental 35.01N 76.66W
06/07/2025 E43 MPH AMZ137 NC Public
Oriental L7 XOTL WeatherFlow station gusted
to 43 mph (37 kt).
0704 PM Marine Tstm Wind 2 SE Oriental 35.01N 76.66W
06/07/2025 M47 MPH AMZ137 NC Mesonet
Oriental L7 XOTL WeatherFlow station gusted
to 47 mph (41 kt).
0749 PM Marine Tstm Wind 1 SSW Colington 35.99N 75.71W
06/07/2025 M47 MPH AMZ231 NC Mesonet
Peak wind gust of 41 knots measured at the
northern end of the Roanoke Sound.
0750 PM Marine Tstm Wind 2 SSW Manteo 35.87N 75.67W
06/07/2025 M56 MPH AMZ231 NC Mesonet
Peak wind gust of 49 knots measured at the
Croatan Sound WeatherFlow station.
0810 PM Marine Tstm Wind 1 E Duck 36.17N 75.73W
06/07/2025 M44 MPH AMZ150 NC Mesonet
Peak wind gust of 38 knots measured at Duck
Pier.
0812 PM Marine Tstm Wind 1 NNW Oregon Inlet 35.80N 75.55W
06/07/2025 M52 MPH Dare NC Mesonet
45 kt Wind Gust measured at the Oregon Inlet
-XORI Hurricane Station as thunderstorms
moved through the area. Report came in via
WeatherFlow.
1030 PM Marine Tstm Wind 2 SE Oriental 35.01N 76.66W
06/07/2025 M39 MPH AMZ137 NC Mesonet
Peak wind gust of 34 knots measured at the
Oriental WeatherFlow station.
0504 AM Marine Tstm Wind 1 SSE Atlantic 34.88N 76.34W
06/08/2025 M63 MPH AMZ156 NC Mesonet
Weather Flow sensor reported a 55 kt wind
gust.
0538 AM Tstm Wnd Gst 1 NNW Ocracoke Village 35.12N 75.98W
06/08/2025 M58 MPH Hyde NC Mesonet
Corrects previous tstm wnd gst report from 3
NNW Ocracoke Lighthouse. 50 kt wind gust
measured at Ocracoke Weatherflow site.
0538 AM Marine Tstm Wind 3 NNW Ocracoke Lighthou 35.15N 76.01W
06/08/2025 M58 MPH AMZ135 NC Mesonet
Weather Flow sensor reported a 50 kt wind
gust.
0615 AM Marine Tstm Wind 1 N Frisco 35.25N 75.63W
06/08/2025 M48 MPH AMZ135 NC Mesonet
Weather Flow sensor reported a 42 kt wind
gust.
0623 AM Marine Tstm Wind 11 ESE Middletown 35.42N 75.83W
06/08/2025 M47 MPH AMZ135 NC Mesonet
Weather Flow sensor reported a 41 kt wind
gust.
0628 AM Marine Tstm Wind Avon Pier 35.35N 75.50W
06/08/2025 E52 MPH AMZ152 NC Public
Weather Flow sensor reported a 45 kt wind
gust.
0631 AM Marine Tstm Wind 1 N Avon 35.37N 75.51W
06/08/2025 M51 MPH AMZ135 NC Mesonet
Weather Flow sensor reported a 44 kt wind
gust.
0647 AM Marine Tstm Wind 1 W Waves 35.57N 75.49W
06/08/2025 M43 MPH AMZ135 NC Mesonet
Weather Flow sensor reported a 37 kt wind
gust.
0648 AM Marine Tstm Wind Hatteras Island Fishing 35.58N 75.47W
06/08/2025 M48 MPH Dare NC Mesonet
Weather Flow sensor reported a 42 kt wind
gust.
&&Special weather statement, Jun 8, 11:57 AM EST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1257 PM EDT Sun Jun 8 2025
NCZ090-081745-
Duplin NC-
1257 PM EDT Sun Jun 8 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DUPLIN COUNTY
THROUGH 145 PM EDT...
At 1257 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Harrells, or 15 miles south of Clinton, moving
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Wallace, Rose Hill, Kenansville, Harrells, Sarecta, Magnolia,
Greenevers, and Teachey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3490 7815 3497 7815 3500 7784 3486 7783
3472 7781 3472 7796 3471 7798 3473 7802
3473 7803 3472 7811 3471 7813 3472 7815
3474 7820
TIME...MOT...LOC 1657Z 257DEG 28KT 3478 7833
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SGKThunderstorm Wind, Carteret
- When
- June 8, 2:07 PM EST
- Where
- Carteret County, 0.89 mi SW of Ocean
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.710, -76.990
Estimated 50 to 60 mph wind gusts along Highway 24 near Bogue.
Thunderstorm Wind, Carteret
- When
- June 8, 2:08 PM EST
- Where
- Carteret County, Holly Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.800, -76.900
A farm cage was destroyed, along with a tree blown down on Nine Foot Road. Many large branches were also blown down in the area. The report was relayed by WCTI TV.
Thunderstorm Wind, Carteret
- When
- June 8, 2:11 PM EST
- Where
- Carteret County, 1.33 mi ESE of Cape Carteret
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 34.670, -77.030
Multiple trees were blown down across Emerald Isle.
Thunderstorm Wind, Carteret
- When
- June 8, 2:13 PM EST
- Where
- Carteret County, 2.82 mi NNW of Broad Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.760, -76.930
The large top half of a healthy tree was blown down along Nine Mile Rd, near the intersection of Gales Creek Road and Nine Mile Rd. The time was estimated based on radar data.
Thunderstorm Wind, Carteret
- When
- June 8, 2:14 PM EST
- Where
- Carteret County, 1.38 mi S of Holly Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 34.780, -76.900
Large branches were blown down along Roberts Rd.
Thunderstorm Wind, Carteret
- When
- June 8, 2:14 PM EST
- Where
- Carteret County, 1.49 mi SSE of South Masontown
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.800, -76.870
A flag pole was snapped at the base. Large tree branch were blown down on a home in the same location of Newport.
Thunderstorm Wind, Craven
- When
- June 8, 2:18 PM EST
- Where
- Craven County, 1.79 mi SW of Havelock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.860, -76.900
Numerous trees were blown down on the south side of Havelock.
Thunderstorm Wind, Carteret
- When
- June 8, 2:33 PM EST
- Where
- Carteret County, 1.49 mi SSE of Core Creek
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.800, -76.670
Power lines were blown down across the roadway along NC Hwy 101 near Eastmans Creek. Trees were also blown down in the vicinity. The report was relayed via Facebook, with the time estimated based on radar data.
Thunderstorm Wind, Hyde
- When
- June 8, 3:33 PM EST
- Where
- Hyde County, 0.69 mi S of Ocracoke
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.110, -75.980
The gust was measured at the Ocracoke WeatherFlow.
Thunderstorm Wind, Dare
- When
- June 8, 4:05 PM EST
- Where
- Dare County, 1.49 mi NNE of Hat Blly Mtchll Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.250, -75.610
The gust was measured at the Frisco Woods WeatherFlow.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Texas, June 8 to 9, 20251 death · 1.75 in hail · 14 events
- Rip Current in Florida, June 8, 20251 death · 1 event
- Hail and Damaging Winds in Texas, June 8, 2025$1.1 million · 2.5 in hail · 28 events
- Flash Flooding and Hail in Oklahoma, June 8, 2025$182,000 · 1.75 in hail · 33 events
- Tornadoes and Flash Flood in Texas, June 8, 2025$46,000 · EF1 · 22 events
- Flash Flooding and Damaging Winds in Mississippi, June 8 to 11, 2025$280,000 · 52 kt wind · 8 events
- Tornado and Damaging Winds in Texas, June 8, 2025$65,000 · 87 kt wind · 13 events
- Damaging Winds in Virginia, June 8, 2025$52,000 · 60 kt wind · 4 events
- Flash Flooding and Hail in Texas, June 8, 20252.75 in hail · 36 events
- Flood and Hail in Missouri, June 8, 2025$35,000 · 1.75 in hail · 7 events
- Hail and Lightning Strike in Wisconsin, June 8, 2025$40,000 · 1 in hail · 3 events
- Hail and Damaging Winds in Virginia, June 8, 2025$17,000 · 1 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1252128, 1252114, 1252115, 1252116, 1252119, 1252120, 1252121, 1252122, 1252132, 1252133.